# SDR SWAA2022022200903

- Difficulty date: August 11, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 000653
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #3 L/E SLAT LOWER SKIN CRACKED AT ACTUATOR ATTACHMENT RIB / RECEIVED A NEW #3 SLAT ASSY. #3 SLAT WILL BE INSTALLED ON CUST. CARD # T830127.
